A polynomial invariant of doubly periodic braided structures

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Meshkov, V. R.
dc.contributor.author Omelchenko, A.
dc.date.accessioned 2009-04-30T09:59:17Z
dc.date.available 2009-04-30T09:59:17Z
dc.date.issued 2006
dc.identifier.citation Grishanov, S.A., Meshkov, V. and Omelchenko, A. (2006) A polynomial invariant of doubly periodic braided structures. Technical Physics Letters, 32 (5), pp. 445-448 en
dc.identifier.uri http://hdl.handle.net/2086/1727
dc.language.iso en en
dc.title A polynomial invariant of doubly periodic braided structures en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record